Journal of Inequalities and Applications (Jan 2011)

Weak solutions of functional differential inequalities with first-order partial derivatives

  • Kamont Zdzisław

Journal volume & issue
Vol. 2011, no. 1
p. 15

Abstract

Read online

Abstract The article deals with functional differential inequalities generated by the Cauchy problem for nonlinear first-order partial functional differential equations. The unknown function is the functional variable in equation and inequalities, and the partial derivatives appear in a classical sense. Theorems on weak solutions to functional differential inequalities are presented. Moreover, a comparison theorem gives an estimate for functions of several variables by means of functions of one variable which are solutions of ordinary differential equations or inequalities. It is shown that there are solutions of initial problems defined on the Haar pyramid. Mathematics Subject Classification: 35R10, 35R45.

Keywords